English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 49200/83641 (59%)
造訪人次 : 7097392      線上人數 : 59
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/109366


    題名: ASYMPTOTIC ANALYSIS OF A MONOSTABLE EQUATION IN PERIODIC MEDIA
    作者: Alfaro, Matthieu;Giletti, Thomas
    日期: 2016-03
    上傳時間: 2017-01-17 10:12:39 (UTC+8)
    出版者: 淡江大學出版中心
    摘要: We consider a multidimensional monostable reaction-diffusion equation whose nonlinearity involves periodic heterogeneity. This serves as a model of invasion for a population facing spatial heterogeneities. As a rescaling parameter tends to zero, we prove the convergence to a limit interface, whose motion is governed by the minimal speed (in each direction) of the underlying pulsating fronts. This dependance of the speed on the (moving) normal direction is in contrast with the homogeneous case and makes the analysis quite involved. Key ingredients are the recent improvement \cite{A-Gil} %[4]of the well-known spreading properties \cite{Wein02}, %[32], \cite{Ber-Ham-02}, %[9],and the solution of a Hamilton-Jacobi equation.
    關聯: Tamkang Journal of Mathematics 47(1), pp.1-26
    DOI: 10.5556/j.tkjm.47.2016.1872
    顯示於類別:[淡江數學期刊] 第47卷第1期

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    index.html0KbHTML102檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋